# SDR RAIA951129

- Difficulty date: November 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N342TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 954
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 9005EN38
- Condition: Dirty
- Location: Nlg
- Part time: 7,086 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STL - FLT 7440 - NOSE GEAR INTRANSIT LIGHT WOULD NOT EXTINGUISH AFTER GEAR RETRACTED.  CLEANED UPLOCK SWITCH.  (M)
